Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Please help!!!!!!!

 - UBBFriend: Email this page to someone!    
Author Topic: Please help!!!!!!!
lovetoride
Neophyte
Member # 64563

Icon 4 posted      Profile for lovetoride     Send New Private Message       Edit/Delete Post 
I am on the birth control Junel Fe, and i have only four more days until I swtich to the "period pills". I have noticed that in the past two days my breasts seem to be fuller and they are not sore or tender....is this normal?

[ 08-19-2011, 10:21 AM: Message edited by: lovetoride ]

Posts: 14 | From: usa | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
lovetoride
Neophyte
Member # 64563

Icon 1 posted      Profile for lovetoride     Send New Private Message       Edit/Delete Post 
Can someone please help? :/
Posts: 14 | From: usa | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Just a reminder, lovetoride: http://www.scarleteen.com/cgi-bin/forum/ultimatebb.cgi?/ubb/get_topic/f/19/t/000448.html

(In other words, we're dancing as fast as we can, getting through everyone's posts and everything else that needs to be managed on the site at the pace we can. We'll get to you shortly, and in the meantime, with questions like this, if you can't wait a couple hours for a free service to respond, you can always call your prescribing physician.)

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Breast changes whether someone is on the pill or off the pill are very common, particularly related to changes in our levels of hormones due to fertility cycles.

This is also relevant to people on the pill, whose cycles the pill changes, but it still mimics some parts of a typical cycle.

So, plenty of people experience increases in breast tenderness or size towards the end of their cycle/around periods or withdrawal bleeds, as well as at other times.

As well, some people using contraceptives with estrogen, like yours, experience breast changes due to the pill alone, including changes in size (which is most commonly attributed to water retention, a common side effect of the pill).

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
lovetoride
Neophyte
Member # 64563

Icon 1 posted      Profile for lovetoride     Send New Private Message       Edit/Delete Post 
thank you [Smile]
Posts: 14 | From: usa | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen